Sudafed PE Pressure + Pain + Mucus Relief for Sinus Pressure and Nasal Congestion, 24 ct
Sudafed PE Pressure + Pain + Mucus Relief Caplets relieves sinus pain, pressure, and congestion. Each non-drowsy caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 200 mg of guaifenesin, an expectorant. Sudafed PE Pressure + Pain + Mucus Caplets temporarily relieve symptoms associated with hay fever, respiratory allergies, and the common cold, such as sinus pressure, headaches, nasal and chest congestion, excess mucus, and minor aches and pains. Sinus & congestion rel...
- ASIN: B00E4WSN86
- Color: Na
- Brand: Sudafed
- UPC: 300450580252